# SDR DALA2024061406083

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION TRAILING EDGE BETWEEN RIB 7 TO RIB 9 ON LH WING. CORRECTIVE ACTION: REMOVED CORROSION BY REWORK AS PER A319 SRM 51-74-00. (0391805)
